On certain problems of the quadratic regulator for linear hyperbolic equations
Differencialʹnye uravneniâ, Tome 23 (1987) no. 1, pp. 143-154
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_1_a14,
author = {M. Rakhimov},
title = {On certain problems of the quadratic regulator for linear hyperbolic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {143--154},
year = {1987},
volume = {23},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_1_a14/}
}
M. Rakhimov. On certain problems of the quadratic regulator for linear hyperbolic equations. Differencialʹnye uravneniâ, Tome 23 (1987) no. 1, pp. 143-154. http://geodesic.mathdoc.fr/item/DE_1987_23_1_a14/